Consensus in switching networks with sectorial nonlinear couplings: Absolute stability approach

Anton Proskurnikov*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

30 Citations (Scopus)

Abstract

Consensus algorithms for multi-agent networks with high-order agent dynamics, time-varying topology, and uncertain symmetric nonlinear couplings are considered. Convergence conditions for these algorithms are obtained by means of the Kalman-Yakubovich-Popov lemma and absolute stability techniques. The conditions are similar in spirit and extend the celebrated circle criterion for the stability of Lurie systems. (C) 2012 Elsevier Ltd, All rights reserved.

Original languageEnglish
Pages (from-to)488-495
Number of pages8
JournalAutomatica
Volume49
Issue number2
DOIs
Publication statusPublished - Feb-2013
Externally publishedYes

Keywords

  • Networks
  • Synchronization
  • Nonlinear systems
  • Absolute stability
  • COUPLED HARMONIC-OSCILLATORS
  • MULTIAGENT SYSTEMS
  • SUFFICIENT CONDITIONS
  • SYNCHRONIZATION
  • ALGORITHMS
  • GRAPHS

Cite this